Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 65798, 8 pages
http://dx.doi.org/10.1155/DDNS/2006/65798

Existence of positive solutions of PBVPs for first-order difference equations

School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 5 January 2006; Accepted 13 March 2006

Copyright © 2006 Yinggao Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and F.-H. Wong, “Existence of positive solutions for higher order difference equations,” Applied Mathematics Letters, vol. 10, no. 5, pp. 67–74, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. R. Anderson, “Discrete third-order three-point right-focal boundary value problems,” Computers & Mathematics with Applications, vol. 45, no. 6–9, pp. 861–871, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. A. Krasnosel'skiĭ, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, 1964. View at MathSciNet
  4. W.-T. Li and J. P. Sun, “Existence of positive solutions of BVPs for third-order discrete nonlinear difference systems,” Applied Mathematics and Computation, vol. 157, no. 1, pp. 53–64, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Peng, “Positive solutions for first order periodic boundary value problem,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 345–351, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J.-P. Sun and W.-T. Li, “Existence of positive solutions of boundary value problem for a discrete difference system,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 857–870, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. J. Y. Wong and R. P. Agarwal, “Double positive solutions of (n,p) boundary value problems for higher order difference equations,” Computers & Mathematics with Applications, vol. 32, no. 8, pp. 1–21, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. G. Zhang, L. J. Kong, Y. J. Sun, and X. H. Deng, “Existence of positive solutions for BVPs of fourth-order difference equations,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 583–591, 2002. View at Publisher · View at Google Scholar · View at MathSciNet